# SDR P5CA2022051800113

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,368 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON FAIL SAFE STRAP P/N 145T2524-24 AT STA 955 / WL 93.5 REAR SPAR BULKHEAD SIDE FITTING - RH SIDE.(FAIL SAFE STRAP P/N 145T2524-24 WAS REPAIRED / MODIFIED PER SB767-53A0100 R3)
